Translator Disclaimer
June 1994 Representations of affine Lie algebras, parabolic differential equations, and Lamé functions
Pavel I. Etingof, Alexander A. Kirillov, Jr.
Duke Math. J. 74(3): 585-614 (June 1994). DOI: 10.1215/S0012-7094-94-07421-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
30 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.74 • No. 3 • June 1994
Back to Top